# SDR WX0A2024100732196

- Difficulty date: October 1, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 48,073 hours, 37,677 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFTER TAKEOFF AND SELECTING GEAR UP. L/G NOT UPLOCKED ECAM OCCURRED WITH RED UNLOCK LIGHT ON NOSE GEAR INDICATION. PERFORMED ECAM ACTIONS, RECYCLED GEAR BUT MESSAGE PERSISTED. MOMENTARILY GOT L/G DOORS NOT CLOSED ECAM AS WELL WITH GEAR BACK DOWN, NO OTHER ABNORMAL INDICATIONS / PERFORMED T/S AND FOUND FAULTY NLG UPLOCK FAULTY IAW TSM A319 TASK CARD 32-31-00-810-865-A REPLACED NLG UPLOCK ASSY IAW AMM A319 TASK CARD 32-31-21-000-001-A AND TASK 32-31-21-400-001-A SATISFACTORY CONDITION. REFER TO COOPESA W/O A1P275 NRI 2-1 FOR DETAILS"
